# SDR SWAA2022020251987

- Difficulty date: November 6, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 48,691 hours, 28,481 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: None
- Part number: 173A010310
- Part serial: SB1502
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RUDDER BALANCE WEIGHT (ON BALANCE ARM) HAS CORROSION(AS SEEN FROM THE GROUND) / REMOVED AND REPLACED RUDDER PER AMM 27-21-11. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED. TAG NO: 298203 PN ON: 173A0103-10 SN ON: CASA-1266 PN OFF: SN OFF: SB1502
